Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

On medicines for vitamin D3 deficiency, persisting, fluttering in nerves and muscles, weakness. Any other tests required?

Hi Doctor :) I am a female aged 31 from India. Recently diagnosed with a vitamin D3 deficiency .. started taking shots and calcium n other multi- vitamins but the fluttering of nerves n muscles ..... unpleasant jerky moments in legs, calf muscles, sometimes in hand, chest ... have still not stopped ... also feel weak many-a-times.... is it only related to D3 deficiency? ne other examinations to b done? color venous doppler both legs normal .... d3 was 5.08 n haemoglobin was 12. Thanks n regards :)
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
What you describe could be fasciculation - which could be normal....
There are several possible investigations in such situations - Serum electrolytes, parathyroid hormones, ENG, EMG (electrical activity of nerve or muscle) and so on. They are costly and cumbersome.
Your treating doctor will be able to decide depending on clinical evaluation and other findings.
May be you won't need anything - with time, everything may settle down...
Good luck
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor